# SDR CALA2021081601347

- Difficulty date: August 16, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 35,856 hours, 12,529 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Malfunctioned
- Location: Flap Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT FLAPS SET 15 BUT STAYED AT 10. RAN CHECKLIST F LAPS RESET. OPS NORMAL PERFORMED AMM TASK 27-51-00-710-801 TRAILING EDGE FLAP SYSTEM OPERATIONAL TEST SEVERAL TIMES, NO ISSUES FOUND.  AIRCRAFT GOOD FOR SERVICE.
